# SDR CWQA20190613001

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N787JS
- Make and model: Cessna 750
- Aircraft serial: 7500048
- Aircraft time: 12,172 hours, 7,562 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215762
- Part serial: 0906
- Condition: Binding
- Location: Main Gear
- Part time: 1,421 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AROUND 35 KNOTS, CREW NOTICED AIRCRAFT PULLING LEFT AND FELT AIRCRAFT STRUGGLING TO ACCELERATE.  CREW ABORTED TAKEOFF, EXITED RUNWAY, AND FELT LEFT BRAKE DRAGGING AND FELT MAIN TIRES BLOW.  MAINTENANCE EVALUATION FOUND BOTH LEFT MAIN TIRES DEFLATED DUE TO BLOWN WHEEL FUSE PLUGS DUE TO HIGH BRAKE HEAT.  MAINTENANCE EVALUATION ALSO IDENTIFIED THE CAUSE OF BRAKE HEAT DUE TO THE LEFT OUTBOARD BRAKE, ONE OF THE PISTONS TILTED (JAMMED) SIDEWAYS, WHICH RESULTED IN BRAKE DRAGGING AND HEAT.  LEFT OUTBOARD BRAKE ASSEMBLY REMOVED AND REPLACED. THE LEFT INBOARD BRAKE ASSEMBLY AND BOTH LEFT OB AND IB WHEEL ASSEMBLIES WERE REPLACED.
